Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 286214, 10 pages
http://dx.doi.org/10.1155/2014/286214
Research Article

Fixed Points and Stability of a Class of Integrodifferential Equations

School of Mathematical Sciences, Huaqiao University, Quanzhou, Fujian 362021, China

Received 11 April 2014; Accepted 30 May 2014; Published 18 June 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Dingheng Pi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a class of integrodifferential functional differential equations with variable delay. By using the fixed point theory, we establish necessary and sufficient conditions ensuring that the zero solution of this equation is asymptotically stable.